Home > All News > News Headline
 
Brad Jones Racing
06 NOV 2019
Fujitsu General returns to the grid
Fujitsu General is on board to partner with Brad Jones Racing for the final round of the 2019 Pirtek Enduro Cup. The Fujitsu Racing duo of Nick Percat and Tim Blanchard will don the familiar red and white colours to wrap up the Enduro season at the Sandown 500 this weekend.

As Australia's Favourite Air, Fujitsu General is aligning with one of Australia's most iconic car racing series and is proud to provide support to the Brad Jones Racing team to undertake this historic round of this high-performance sport.

"Fujitsu General is excited to be reviving it's car racing sponsorship history for this one-off retro round," said Dave Smith General Manager Sales and Marketing, Fujitsu General. "We wish Nick Percat and Tim Blanchard all the best for this performance".

Nick Percat is excited for the 500km challenge. "The BJR team have been working overtime in the lead up to Sandown as all three cars are rolling out something special for this event," Nick said. "It's great to have the support of Fujitsu General on board for the event, even with the mix of retro cars on track, this will certainly stand out amongst them."

"Coming into the final round of the Enduro Cup, Tim and I are looking to finish on a high. I really enjoy racing at Sandown even though it hasn't always been kind to me. We've always had great pace there so I'm looking to show this and get the Fujitsu Racing Supercar hopefully up on that podium."

Team Owner Brad Jones thinks the livery design will stand out amongst the crowd. "The car looks fantastic with Fujitsu's iconic colours, which I am sure will be well recognised by the fans. We're really excited to partner up with Fujitsu on car eight for the last of the enduro rounds at Sandown."

The Fujitsu Racing Supercar will be on track this Friday at 10:35am AEDT with a 30-minute co-driver session to begin the Sandon 500. Broadcast of the race will be Live on Fox Sports 506 and Channel Ten across the weekend.
22 Nov - 24 Nov 2019
Practice 1
00
 
00
 
00
 
00
Days Hours Mins Secs
  • Friday
    • Practice 1 40 Minutes 11:20 - 12:00
    • Practice 2 40 Minutes 15:10 - 15:50
  • Saturday
    • Practice 3 20 Minutes 10:25 - 10:45
    • Qualifying Race 28 20 Minutes 13:50 - 14:10
    • Race 28 70 Laps 16:10 - 17:40
  • Sunday
    • Qualfying Race 29 20 Minutes 11:15 - 11:35
    • Top 10 Shootout 20 Minutes 14:05 - 14:25
    • Race 29 70 Laps 16:10 - 17:40
Poll

Should Supercars change the kerb strike technology?
Yes - invest in better technology used in other categories
66%
No - Change track designs to use non technical methods (tyres etc)
22%
No - Drivers need to learn the track limits
10%
Undecided
2%

You must be signed in to cast your vote
Supercar Drivers Championship
1 Scott McLaughlin Ford 3614  
2 Shane Van Gisbergen Holden 3090  
3 Jamie Whincup Holden 2968  
4 Fabian Coulthard Ford 2713  
5 Chaz Mostert Ford 2705  
Supercar Teams Championship
1 DJR Team Penske 6327  
2 Triple Eight Race Engineering 6058  
3 Tickford Racing (5/55) 5250  
4 Erebus Motorsport 4715  
5 Brad Jones Racing (8/14) 4151  
Supercar Manufacturer Championship
1 Ford 21
2 Holden 9
3 Nissan 0
Contact Us | Donate | Terms & Conditions | Privacy Policy | Copyright Information | Championship History
Copyright © 2017, Daily Dump. All Rights Reserved.